| Model Number |
799-EGB2-01-01 |
| Medical Device Problem Codes |
Disconnection (1171); Pressure Problem (3012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device would not build pressure.This is all the information available.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Event or Problem Description
Complainant alleged that during functional testing, the device displayed a "patient disconnect 2100" message.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5 and h6 (device problem code).Evaluation: the device was returned to zoll medical corporation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including complete calibration, internal inspection, and outgoing system tests without duplicating the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.Reports of this nature are typically not submitted as there would be no potential for clinical impact.